# SDR HNAA2015051100158

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 46,602 hours, 53,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Cracked
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA, INSIDE COVER CRACKED AT BOLT HOLES.  REMOVED TCAS ANTENNA MOUNTING PLATE.  REMOVED DOUBLER BELOW FUSELAGE FOR TCAS ANTENNA. INSTALLED REPAIR DOUBLER IAW EO8-53-15-0094 AND EA15-2015-031A.
